# SDR AMTA200301447

- Difficulty date: December 1, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Engine: Rroyce RB211535E4
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHUTDOWN, NR 2 RT ENGINE WOULD NOT SHUTDOWN WITH FUEL CONTROL SHUTOFF SWITCH IN CUT OFF POSITION.  ALSO, NR 2 ENGINE WOULD NOT SHUT DOWN WITH NR 2 FIRE HANDLE PULLED.  ENGINE SHUT DOWN AFTER CYCLING SWITCHES.  PERFORMED FIM 73-21-00.  REMOVED AND REPLACED FUEL FLOW GOVERNOR SOLENOID VALVE PER MM 73-21-15-4.  OPS CHECK GOOD, AIRCRAFT OK FOR SERVICE.  (M)
